Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Increased heart rate, vomiting and sweating upon smoking. Difficulty in breathing. Need help

Sir, I Am 26, i am smoking for about 7-8 year but when ever i smoke i feel my heart beat is going up, feels like i am having a vomit and above all i start sweating. and if i smoke two cigarettes together in a chain . then it is very hard to breath sit, i just ly down my heart gets very fast , sweats and then i a sleeps to get better .
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Addiction Medicine Specialist 's  Response

Nausea, vomiting, sweating and racing heart beat are common side effects of nicotine that is present in the cigarettes. Consider giving up smoking for good as it will not only improve your health but also save you from these distressing symptoms. If you do not wish to quit, try to throw away your cigarette after just one or two puffs and ensure there is a decent time gap between two cigarettes.

Best wishes.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor